# SDR SWAA2022101171699

- Difficulty date: September 15, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2022-518190 / [01] TOOL USED: CALIPER P/N: 500-193-30 S/N: 0000285 DUE DATE: 10-DEC-22.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 16/JAN/23.;[03] TOOL USED: SCALE P/N: 91847 S/N: AE-409317 DUE DATE: 06/JUN/23.
